MAUDE Adverse Event Report: Alcon Laboratories Ireland Ltd. Clareon IOL with the AutonoME Delivery System; Intraocular Lens

Alcon Laboratories Ireland Ltd. Clareon IOL with the AutonoME Delivery System; Intraocular Lens
Model Number CNA0T0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); Visual Impairment (2138)
Type of Reportable Event Serious Injury
Event or Problem Description
A non-health care professional reported that following an intraocular lens (iol) implant procedure, the patient experienced blurry vision and bad at night driving.Clinical reason being mentioned as myopic result.The iol was explanted.Additional information has been requested but is not available at the time of this report.
 
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).

Brand Name
Clareon IOL with the AutonoME Delivery System
Common Device Name
Intraocular Lens
Manufacturer (Section D)
Alcon Laboratories Ireland Ltd.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
Alcon Laboratories Ireland Ltd.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50232439
Report Number9612169-2026-01846
Device Sequence Number10296702
Product Code HQL
UDI-Device Identifier00380652393621
UDI-Public(01)00380652393621(17)290317(11)260319(10)26218096
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCNA0T0
Device Lot Number26218096
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/21/2026
Initial Report FDA Received Date08/13/2026
Date Device Manufactured03/19/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown